# SDR ASAA0410023

- Difficulty date: January 12, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND THE FLOORBEAM AT FUSELAGE STATION 727B, LEFT BUTTOCK LINE 60, RIGHT BUTTOCK LINE 41 CORRODED.  REPAIRED FLOORBEAM PER EA.  (M)
